Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2012 | Journal Article | IST-REx-ID: 3115
Berberich E, Halperin D, Kerber M, Pogalnikova R. Deconstructing approximate offsets. Discrete & Computational Geometry. 2012;48(4):964-989. doi:10.1007/s00454-012-9441-5
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger F. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 2012;24(3):729-749. doi:10.5802/jtnb.819
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3159   OA
Mileyko Y, Edelsbrunner H, Price C, Weitz J. Hierarchical ordering of reticular networks. PLoS One. 2012;7(6). doi:10.1371/journal.pone.0036715
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 6588   OA
Pausinger F. Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 2012;8(1):63-78.
View | Download (ext.) | WoS
 
2011 | Conference Paper | IST-REx-ID: 3270
Chen C, Kerber M. Persistent homology computation with a twist. In: TU Dortmund; 2011:197-200.
View
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed